Vol. 7, No. 5, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On binary cyclotomic polynomials

Étienne Fouvry

Vol. 7 (2013), No. 5, 1207–1223
Abstract

We study the number of nonzero coefficients of cyclotomic polynomials Φm, where m is the product of two distinct primes.

Keywords
cyclotomic polynomials, exponential sums, sieves
Mathematical Subject Classification 2010
Primary: 11N13
Secondary: 11L20, 11C08, 11N36, 11L07, 11N05
Milestones
Received: 20 February 2012
Revised: 29 June 2012
Accepted: 13 August 2012
Published: 6 September 2013
Authors
Étienne Fouvry
Laboratoire de Mathématique
Campus d’Orsay, Université de Paris-Sud
Bâtiment 425 UMR 8628
91405 Orsay Cedex
France
http://www.math.u-psud.fr/~fouvry/